# SDR EE4Y2025070622641

- Difficulty date: July 6, 2025
- Submitted: July 6, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF SB190-57-0056, TWO CRACKS WERE DISCOVER COMING FROM THE PREVIOUS REPAIR TRIM OUTS, AND ONE ADDITIONAL CRACK WAS FOUND CLOSE TO RIB 11. CRACKED AREAS WERE REMOVED BY SKIN TRIM OUTS. THIS SITUATION WAS REPORTED TO EMB ASKING FOR REPAIR INSTRUCTIONS. THE CONDITION WAS REPAIRED IAW ETD2025-190-922508 AND DOCUMENTED BY COOPESA EO COO-EO-2025-22546-R00 DTD JUN 17 2025.
